i got the depo-provera shot on August 31 of this year.. couple days after my cycle... but i had sex the same day without a condom..right now i didn't get my cycle yet but i'm having major stomach problems. Also i been going to the bathroom a lot. should i be worry or wait until next month to see what happens?
It would be far too early for you to have pregnancy symptoms. You should not have had sex without a condom for 7 days, because you didn't get it the first day of your cycle. Its possible you could be pregnant, but not likely. You'll have to wait until your period is late before you can test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2013 • 1 answer
Depo-Provera - I had taken 2dep shots so far and the day I was suppose to get my third shot had sex?
Posted 8 Nov 2014 • 1 answer
Posted 28 Dec 2014 • 1 answer
Depo-Provera - I got my first depo shot on may 29, the last day of my cycle. I waited 5 days before?
Posted 24 Jun 2015 • 1 answer
Posted 30 Aug 2016 • 1 answer